# SDR TWAA9613003

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY EGRESS LIGHTS AT ROWS 2.5 INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY, MFG P/N 5822-2.  OPERATION CHECK NORMAL.  (M)
